# SDR C1HA200093007

- Difficulty date: December 18, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Binding
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 eng throttle binding.Do not have full motion.ACTION TAKEN:checked rig and lubed throttle quadrant. OPs checked good
